Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Curves, Jacobians, and Abelian Varieties

About this Title

Ron Donagi, Editor

Publication: Contemporary Mathematics
Publication Year: 1992; Volume 136
ISBNs: 978-0-8218-5143-2 (print); 978-0-8218-7727-2 (online)
MathSciNet review: 1188190

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter